# SDR UIEA2017102602118

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: AS150307D0800
- Part serial: NSN
- Condition: Deteriorated
- Location: A/C Cooling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 654, ONE A/C COOLING HOSE FOUND DETERIORATED,  A NEW HOSE WAS INSTALLED.
